# SDR SWAA2024012443302

- Difficulty date: January 20, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 20,601 hours, 10,305 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: L1 Window Heat
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D, O

## Discrepancy

ON CLIMBOUT CAPT L1 WINDSHIELD OUTER PANE CRACKED. NO HIGH ENERGY LANDING.<[01] REMOVED CAPTAINS L1 WINDOW PER AMM 56-11-11.;[02] R&R L1 WINDOW PER MM 56-11-11 & R&R WHCU PER MM 30-41-11. AIRCRAFT REQUIRES CAT III RECERTIFICATION. REF LP 1918900
